# SDR MASA200600165

- Difficulty date: January 23, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 20,288 hours, 15,211 cycles
- Engine: Ge CF343B1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9799982
- Part serial: 3156
- Condition: Malfunctioned
- Location: Apu
- Part time: 5,249 hours, 4,008 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6296 PHX, RETURNED TO GATE DUE TO 10TH STAGE BLEED VALVE WILL NOT CLOSE AND APU OVERTEMPS.  MX REMOVED AND REPLACED AIR CONTROL PANEL AND 10TH STAGE VALVE.
